# SDR DALA2023112509681

- Difficulty date: November 14, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 90,069 hours, 41,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: FOUND PAINT MISSING AT LT WING ROOT/SLAT 1 AT LOC STA 0/RIB1. C/A: COMPLIED WOTH REPETATIVE CHECK ON LT WING ROOT IAW SRM 51-77-12. NO DEFECTS NOTED. (LP 9900478)
